# SDR SWAA2025102821688

- Difficulty date: October 5, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 44,193 hours, 27,201 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STAB PANEL 333AB SEAL PLATE CRACKED.  REPLACED LT LOWER HORIZONTAL STAB PANEL 333AB SEAL PLATE IAW AMM 51-40-02-0G-0, STEP 4.
